Guys, I had Tinea Versicolor all over my entire chest, stomach, and back. This was due to excessive tanning. It was very ugly and depressing because I did try to treat it myself for months without any results before consulting a dermatologist. After meeting with him, he prescribed a topical solution known as Loprox. Loprox is expensive as it costs about $100 per bottle at the pharmacy. You are supposed to put it on the infected areas about 30 minutes before you take a shower each day for the first 2 weeks, then just a few times a week thereafter. While I did notice small improvement immediately, it was not until about 5 straight months of consistent treatment before the ugly discoloration was gone. I also stopped tanning completely after I met with my dermatologist. Oh yeah, I was also very rough on my skin in the shower in an attempt to bring new layers of skin to the forefront. I hope this helps for you guys, as I felt the pain for about a year. Just hang in there and make sure you treat it with persistence. Good luck to all.
I had tinea versicolor all through high school and into my adult life, I never went to the doctor or swimming because I was embarrassed, I had no idea what it was. It was all over my chest, thighs, back, and arms, it grossed my wife out. I did some research and I thought maybe it was some sort of fungas so I bought some shampoo with selenium sulfide ( i would cover my whole body and let it sit for 15 minutes) and it started to look like it was working but it smelled horrible, so I would spray my body with athletes foot spray and take baths in tea tree oil and it cleared right up, now I just use tea tree oil soap and it hasnt come back for 5 years.
I get TV when I eat bread or things that have Milk protein in them. Try changing your diet and see if that helps. I tend to see it in the summer time when I use my fake tan, I don't really know if I get it in the winter tho. An Anti fungal clears it up for me and not eating wheat and dairy things. My doctor says it is ezema, but I do live in the Uk and they don't seem to really care what you have. ha ha!!! I know what it is tho!! Good luck to you all, I know the color of it can be distressing. It will go, I use Daktarin cream, but the odd color does take awhile to go.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.